On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions
Articles
Justina Jachimavičienė
Vytautas Magnus University, Lithuania
Mifodijus Sapagovas
Vilnius University, Lithuania
Artūras Štikonas
Vilnius University, Lithuania
http://orcid.org/0000-0002-5872-5501
Olga Štikonienė
Vilnius University, Lithuania
http://orcid.org/0000-0002-0302-3449
Published 2014-04-10
https://doi.org/10.15388/NA.2014.2.6
PDF

Keywords

pseudoparabolic equation
nonlocal conditions
explicit finite difference scheme
stability
stability regions
nonlinear eigenvalue problem
three-layer finite difference scheme

How to Cite

Jachimavičienė J., Sapagovas M., Štikonas A. and Štikonienė O. (2014) “On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions”, Nonlinear Analysis: Modelling and Control, 19(2), pp. 225-240. doi: 10.15388/NA.2014.2.6.

Abstract

A new explicit conditionally consistent finite difference scheme for one-dimensional third-order linear pseudoparabolic equation with nonlocal conditions is constructed. The stability of the finite difference scheme is investigated by analysing a nonlinear eigenvalue problem. The stability conditions are stated and stability regions are described. Some numerical experiments are presented in order to validate theoretical results.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy